# SDR A6WA201140635

- Difficulty date: May 30, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 17,313 hours, 16,621 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING STOP FITTINGS CHAFED.  BLENDED OUT CHAFED AREAS IAW SRM 51-12-00 AND REO 601R-52-21-006.  FOUND TO BE WITHIN LIMITS, MAT LOSS .003.
